# SDR USAA060839

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52468
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640-1680 RBL 56, WL 208 AT R4 DOOR.  INSTALLED NEW FLOOR SUPPORT PER SRM 53-60-15, 51-40-02, 51-40-05; CORR TASK C53-251-03; LEVEL 1   DEFECT SIZE: 1.3L X .93W X .014D & 1.980L X .630W X .015D
